# SDR AALA981838

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 781-828
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON REAR SPAR UPPER CAP AFT TANG BETWEEN RIGHT WING STATION XORS 781-828.  REMOVED CORROSION AND REPAIRED PER SRM 51-21-01 AND ESO 41000 DATED 10-1-98.  (M)
